MTX & small scattered blisters?!

Hi Everyone, I started MTX 10mg last Monday night and so far only a little sickly the day after, yesterday I noticed some blister like spots on my legs, there are about 9 altogether and today noticed about 12 over both hands and after my shower tonight u have 4 on my neck and 6 on the tops of my arms, some are red and blistery and some look like raised skin?? I cant get into my GP until Tuesday :/ does anyone have any idea what they could be I.e MTX side effect or something I could have picked up due to suppressed immune? Thanks in advance Jilly x

5 Replies

  • Yes I've had these on my face, neck and up nose since starting MTX. I think its unrelated to MTX for me because I've just had a month off to get to the bottom of this and other stuff and I've still got some. However a big new one arrived after taking this weeks dose so I'm not completely sure. I don't think they are a worry but you should get this checked out with your rheumy nurse perhaps on Monday. Tilda x

  • I've never had anything like that, but it's unlikely to be anything to do with suppressed immune system as 10mg is a low dose of MTX and it is unlikely to work that quickly on the immune system. But it could be a reaction to the drug, so do give your rheumy team a call. Always better to ask than not. Hope not too uncomfortable. Polly

  • Hi Jilly, when I first started on mtx I got little sore pimples in my nostrils but nothing like you describe. I agree with Polly and Tilda, best speak to your rheumy clinic. Good luck

    Paula x

  • Thank you, I'm new to all this so I'm just not sure who to ring etc, ill ring the nurse tomorrow, they are just a bit itchy and didn't want to just ignore it if they could cause me more problems :)

  • speak to rhuem team/ out of hours gp as it sat. think it wouldnt hurt to take an anti histamine.. but go and chat to your local pharmacy.. assuming they are open sat morn??. some do x

You may also like...